MAUDE Adverse Event Report: MEDTRONIC NAVIGATION, INC. (LOUISVILLE) THORACIC PROBE TIP; ORTHOPEDIC STEREOTAXIC INSTRUMENT

MEDTRONIC NAVIGATION, INC. (LOUISVILLE) THORACIC PROBE TIP; ORTHOPEDIC STEREOTAXIC INSTRUMENT
Catalog Number 9734403
Medical Device Problem Codes Bent (1059); Material Deformation (2976)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 06/06/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Patient information not provided due to japanese patient privacy regulations.Device lot number, or serial number, unavailable at the time of filing.Device manufacture date is not available at time of filing.No parts have been returned to the manufacturer for analysis.
 
Event or Problem Description
Medtronic received information regarding a navigation device being used for a sacroiliac and thoracolumbar procedure.It was reported that the lumbar probe was deformed.There was no delay in surgery and no impact on patient outcome.
 
Additional Manufacturer Narrative
Additional information: device lot number and manufacture date provided.
 
Additional Manufacturer Narrative
The lumber probe was returned to the manufacturer for evaluation.After functional testing and visual/physical examination the reported issue was confirmed.The tip of the returned probe was bent and there were impact marks at the back causing fit issues with the mating tracker.Physical damage was found.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description

Brand Name
THORACIC PROBE TIP
Common Device Name
ORTHOPEDIC STEREOTAXIC INSTRUMENT
Manufacturer (Section D)
MEDTRONIC NAVIGATION, INC. (LOUISVILLE)
826 coal creek circle
louisville CO 80027
MDR Report Key7658961
Report Number1723170-2018-03108
Device Sequence Number10809112
Product Code OLO
UDI-Device Identifier00763000053796
UDI-Public00763000053796
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K124004
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Medical Equipment Company Technician/Representative
Type of Report Initial,Followup,Followup
Report Date (Section B) 12/07/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Physician
Device Catalogue Number9734403
Device Lot Number140214
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/06/2018
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/06/2018
Supplement Date Received by Manufacturer07/03/2018
07/03/2018
Initial Report FDA Received Date07/03/2018
Supplement Report FDA Received Date07/19/2018
12/07/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1